# SDR 99ZZZX2362

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N555BL
- Make and model: Cessna 180J
- Aircraft serial: 18052734
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C6447
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER IN SHOP FOR OVERHAUL.  FOUND CRACKS IN PROPELLER HUB THREAD SOCKET IN THREE AREAS ON THE NR 2 BLADE.  PROPELLER WAS OIL FILLED, BUT WAS NOT LEAKING.
